# SDR DALA1243910921

- Difficulty date: August 4, 2012
- Submitted: August 6, 2012
- Operation: Air carrier
- Aircraft: N921DL
- Make and model: Doug MD-88
- Aircraft serial: 49645
- Aircraft time: 62,091 hours, 47,682 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 160 L2l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV,  LONGERON 2L WAS FOUND CRACKED AT BS 160 OF FUSELAGE INTERNAL STRUCTURE.  DAMAGE LONGERON WAS REPAIRED IAW SRM 53-02 FIG 18.
